# SDR SWIA2019080146107

- Difficulty date: August 1, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 33,642 hours, 33,174 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED NWS STEERING INOP CAUTION MESSAGE FOLLOWED BY WOW INPUT CAUTION MESSAGE FOLLOWED BY WOW OUTPUT FAIL. NORMAL LANDING AND STEERING OPERATION. FLT 3959.  COMPLIED WITH RE-RIG OF SENSOR-TO-TARGET GAP FOR NLG WOFFW PS13GA  AND PS4GA IAW AMM, COMPLETED FULL STRUT SERVICE AND OPS CHECK IAW AMM. NO FURTHER DEFECTS NOTED AT THIS TIME. ACFT OK FOR SERVICE.
